# SDR UALA2013031501585

- Difficulty date: March 15, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 70,690 hours, 10,035 cycles
- Engine: Pwa PW40903
- System (JASC): 2121 · Air Distribution Fan
- Part: Isolation Mount
- Condition: Damaged
- Location: Fan
- Component: Fan
- Component part number: 4100941D
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVED OUTBOARD FAN ASSY AND FOUND FORWARD UPPER ISOLATOR MOUNTS DAMAGED ON BOTH.  INSTALLED OUTBOARD LAV GALLEY VENTILATION FAN PER AMM, OPS CHECKED OKAY USING MAT SYSTEM TEST.
